# SDR REXA2019121211723

- Difficulty date: December 11, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 30,136 hours, 27,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT FULLY DRAINED IT NEED TO BE RE-CHARGED
REMOVED AND REPALCED BATTERY PACK ASSY: PS4LF, PS1LF, PS2LF, PS3LF IAW CRJ 200 JOBCARD 33-900-701 OPS CHECK GOOD
